# SDR UPS96805773

- Difficulty date: February 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fs 1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED FS 1080 SHEAR TIE STRAP SHEARED ABOVE LONG 31L.  REPLACED SHEAR TIE PER SRM 51-1-4 AND 51-1-8B.
